| Model Number |
FX433T |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Infusion or Flow Problem (2964); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx433t) was implanted during a procedure performed on (b)(6) 2024.According to the complainant, the progav 2.0 had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.The complained product will be sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valve were determined.Permeability test a permeability test has shown that all components are permeable.Computer controlled test to investigate the claim of under-drainage and over-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection after dismantling of the valves, no deposits were found in all components.Results based on our investigation results, we cannot determine any functional deviations or other abnormalities of the progav 2.0, the shuntassistant or the control reservoir.The products operated within all specifications.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
Event or Problem Description
According to the complainant, the progav 2.0 had adjustment difficulties and caused an over- and under-drainage.The product has now been returned to the manufacturer for investigation.